Skip to Content

Does tramadol 50 mg makes urination painful?

Responses (7)

sweetpea602 23 May 2011

Dear diana2626,

It shouldn't cause you any pain in any area of your body! Please talk to your doctor ASAP, also you can look up side effects of tramadolon this site! Please let us know how things go, okay? Good luck Sweet pea

brenda fain 23 May 2011

if any thing it would stop most pain!you really should see your family doctor ,you may have a kidney ,or uti ,infection!or excuse me for be blunt if you have had unprotected sex you might be showing signs of a std !so please see a doctor in either case something isn't right and you need medical help!wishing you the best !God bless!

Anonymous 23 May 2011

This is not a reaction of Tramadol. Sounds more like urinary tract infection. Please call your doctor this morning. ( & drink lots of fulids!)

LaurieShay 23 May 2011

Hey diana,

Painful urination is not a common side effect of tramadol. You need to have this condition evaluated by a doctor immediately. You may have a urinary tract infection which needs to be treated. Please contact the doctor for an appointment.

Best wishes,

Laurie

lonelygurl2011 24 May 2011

I've been taking tramadol 50 mg four times a day and never have had painful urination. But I have had urinary tract infections and sounds like that, especially if u are burning when urinating. Go to your doctor and just get tested and they will give you some antibiotics like Cipro to get rid of it, and drink lots of water and cranberry juice.

linda0982000 24 May 2011

I totally agree with everyone... UTI! I get them quite a bit. Also, there is a chance you could have a yeast infection.

Blenderhead1971 17 Sep 2011

WRONG WRONG WRONG WRONG! All of you! Yes, Tramadol can cause painful urination. It does in approximately .56% or about one in two hundred users.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions